# SDR F3LA200800170

- Difficulty date: April 5, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N914FR
- Make and model: Airbus A319-111
- Aircraft serial: 1841
- Aircraft time: 19,583 hours, 9,232 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 151TG
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION REPORTED PANEL 151TG AFT CARGO SLANT PANEL HAS HOLE.  MAINTENANCE FABRICATED DOUBLER AND APPLIED REPAIR IN ACCORDANCE WITH SRM 53-02-00 AND AMM 25-00-00.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
